MathSciNet Relay Station
MathSciNet bibliographic data
MR569519 (81h:10010) 10A25 (10A15)
van der Poorten, A. J.; Rotkiewicz, A. On strong pseudoprimes in arithmetic progressions. J. Austral. Math. Soc. Ser. A 29 (1980), no. 3, 316–321.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement